Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Upped Citalopram and feeling awful

(7 Posts)
Everyoneafter3 Mon 07-Dec-15 12:26:00

I feel awful.

I went up from 20mg to 30mg on Friday and I'm so tired I can barely keep my eyes open, I have stabbing pains in my head and I feel sick. I'm currently at work but I just want to go home.

Please tell me this will pass.

NanaNina Mon 07-Dec-15 13:51:59

It will pass but I think you should go home........NOW!

Everyoneafter3 Mon 07-Dec-15 18:51:15

Somehow got through the rest of the afternoon but felt very teary. So unbearably tired to the point that I couldn't stop yawning and my manager asked me if he was boring me blush.

NanaNina Mon 07-Dec-15 19:48:36

Can't you go off sick while you get used to the increased meds?

jellyjiggles Mon 07-Dec-15 19:50:02

Ive just come on here to ask what will happen when I increase my dose!

I'm on 10mg and I've gone up to 20mg from today. I had a lot of difficulty with side effects initially but they passed over 3-4 weeks. Been in them for over 5 weeks and although my anxiety has lessened my mood has dipped.

I'm watching with interest as to others experiences of increasing the dose.

Everyoneafter3 Mon 07-Dec-15 20:32:39

I've only a few days left until I finish for Christmas and I can stick it out - my manager actually knows about it and has been so amazingly supportive I know I can get through it.

jelly I managed fine from 10 to 20; it's this jump that seems too much for me. I've only taken 20 tonight as I felt like a zombie today

jellyjiggles Mon 07-Dec-15 22:02:18

Thanks for the reassurance! I hope you get through it. Glad you finish shortly thanks

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now